# SDR SWIA972523

- Difficulty date: April 20, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 13,639 hours, 18,938 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J, F
- Precautionary procedure: A

## Discrepancy

COMPLETE LOSS OF BLUE SYSTEM HYDRAULICS AT SBP, COMPLIED WITH QRH.  RETURNED TO LAX AND LANDED FLAPS 0 DEGREES.  INSPECTED AND FOUND T6 CAP SCREWS OF RIGHT NACELLE ACTUATOR LOCK PIN SOLENOID SHEARED OFF.  INSTALLED SERVICEABLE RIGHT NACELLE FLAP ACTUATOR IAW MM 27-50-00, SEE RII 27-307.  CYCLED FLAPS NUMEROUS TIMES, OPS CHECKS GOOD.  NO LEAKS NOTED.
